# SDR AALA2019021879010

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N948UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000081
- Aircraft time: 25,241 hours, 20,627 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bypass Valve
- Part number: 10012502
- Part serial: 2007030711
- Condition: Defective
- Location: Nr 2 Pack
- Part time: 17,937 hours, 15,965 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE IN THE COCKPIT AND BURNING ODOR IN FIRST CLASS CABIN DURING TAXI-OUT,  SMOKE CAME FROM VENTS IN GLARED SHIELD.  REMOVED AND REPLACED NR 2 PACK LOW LIMIT BYPASS VALVE IAW AMM 21-51-11/401.
